MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2218-70
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred about a month ago prior to the date the manufacturer became aware.Additional suspect medical device component involved in the event: model number/catalog number: sc-2218-70 serial number: (b)(6).Batch/lot number: 7109130 model/catalog description: 7109130 unique identifier (udi) #: (b)(4).Model number/catalog number: sc-1216 serial number: (b)(6).Batch/lot number: 803377 model/catalog description: scs-ipg-r-mri unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the patient had a fall.The leads migrated which was confirmed with imaging.The patient underwent implantable pulse generator (ipg) replacement and leads repositioning procedure.Patient was programmed well.The facility disposed of the old ipg.

Brand Name
Linear? ST
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25850504
Report Number3006630150-2026-05026
Device Sequence Number5533220
Product Code LGW
UDI-Device Identifier08714729767749
UDI-Public(01)08714729767749(17)270610(10)7108038
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2218-70
Device Catalogue NumberSC-2218-70
Device Lot Number7108038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale